The Annals of Mathematical Statistics

Probability Densities with Given Marginals

S. Kullback

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 39, Number 4 (1968), 1236-1243.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177698249

Digital Object Identifier
doi:10.1214/aoms/1177698249

Mathematical Reviews number (MathSciNet)
MR229330

Zentralblatt MATH identifier
0165.20303

JSTOR
links.jstor.org

Citation

Kullback, S. Probability Densities with Given Marginals. Ann. Math. Statist. 39 (1968), no. 4, 1236--1243. doi:10.1214/aoms/1177698249. http://projecteuclid.org/euclid.aoms/1177698249.


Export citation

Corrections

  • See Correction: S. Kullback. Correction Notes: Correction to "Probability Densities with Given Marginals". Ann. Math. Statist., Volume 39, Number 6 (1968), 2161--2161.